# SDR HEEA087826

- Difficulty date: June 22, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,578 hours
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Part serial: 9101295
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT HOLD CHARGE. REPLACED WITH SERVICEABLE PART.
